# SDR TWAA9812209

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54335
- Make and model: Boeing 727231
- Aircraft serial: 20462
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, FOUND CRACK 17 IN LONG AT BOTTOM OF RT WING RIB WEB ANGLE, 27 IN O/B OF WING BODY FAIRING, FWD.  REMOVED AND REPLACED WEB ANGLE AT O/B END OF WING BODY FAIRING, PER SRM 51-10-1, AND 51-40-3.
